I am currently tapering slowly off of the SNRI pristiq. I am deathly afraid for day 3 after not taking them anymore that's when the withdrawals kick in! I went through hell once but this time I am doing it very slowly breaking them in half. Anyway despite that I was taking 2 Klonopin each day for almost a year and was able to cut it down to only 1. Then eventually was able to do half a day then eventually not take any for a few days. Well I can go about 4 or 5 days at most without taking any now and be ok and try to fight the panic. After those days are up I think some crazy thought that my body needs it so i go and take it. I want to just stop them and take whenever I need them or do I try and take ativan instead? Am I thinking crazy here?
You might be going through withdraws because of the half life of Klonopins, and how the build up accumulates 1.5 times withing a time frame, meaning that even though you take a pill say 3 days ago, there is potential for you not to feel withdraw until now.
Also, Klonopin is mainly a preventative Benzo that is best used at smaller doses twice a day, rather then 1 single large dose, it wasnt really made for "as needed"
do you have any different symptoms now then what you had from your anxiety before you ever took klonopin?
If the symptoms are different, then chances are its withdraw anxiety, if there the same, its probably just the Anxiety coming back.
I would go talk to a DR about it, and see what the best bet is.
Thanks I can't really tell the difference I know that sounds silly... I'm just completely confused and give up I don't know what else to do i'm sick of this... I mean don't get me wrong I am feeling a lil better, but I want to just scream!
I stopped Klonopin as a sleeping pill (1 mg) after 14 yrs of nitely use. (started off with .05). I didn't know it was best NOT to go cold turkey until I was already 3 days in and I refused to put that crap in my system again. I saw my family dr., who monitored me and it took 5 weeks to recover. I just told myself all that anxiety was temporary as my CNS was deeply shocked when I stopped the klonopin use. It CAN be done cold turkey but allow yrself plenty of down time to rest and do nothing else except to allow yr body to recover. I accepted how bad and how sleepless I would be- and patiently waited. I am now 7 weeks out and I feel like my old self. Just don't rush the healing. This is a powerful drug!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.